# SDR AALA201608109022

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 52,353 hours, 19,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, AISLE EXIT LIGHT LENS COVER AT SEAT ROW 3 MISSING.  INSTALLED AISLE EXIT LIGHT LENS COVER AT SEAT ROW 3.
